# SDR AALA20110317TUL10

- Difficulty date: March 17, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED AT STATION 218 RIGHT.  INSTALLED CUSP SECTION FROM STATIONS 218  237 RIGHT PER AARD 51-10-00-5.
